Edge-isoperimetric inequalities .1. Information-theoretical methods

Ahlswede R, Cai N (1997)
EUROPEAN JOURNAL OF COMBINATORICS 18(4): 355-372.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Erscheinungsjahr
1997
Zeitschriftentitel
EUROPEAN JOURNAL OF COMBINATORICS
Band
18
Ausgabe
4
Seite(n)
355-372
ISSN
0195-6698
Page URI
https://pub.uni-bielefeld.de/record/1637377

Zitieren

Ahlswede R, Cai N. Edge-isoperimetric inequalities .1. Information-theoretical methods. EUROPEAN JOURNAL OF COMBINATORICS. 1997;18(4):355-372.
Ahlswede, R., & Cai, N. (1997). Edge-isoperimetric inequalities .1. Information-theoretical methods. EUROPEAN JOURNAL OF COMBINATORICS, 18(4), 355-372. https://doi.org/10.1006/eujc.1996.0105
Ahlswede, R., and Cai, N. (1997). Edge-isoperimetric inequalities .1. Information-theoretical methods. EUROPEAN JOURNAL OF COMBINATORICS 18, 355-372.
Ahlswede, R., & Cai, N., 1997. Edge-isoperimetric inequalities .1. Information-theoretical methods. EUROPEAN JOURNAL OF COMBINATORICS, 18(4), p 355-372.
R. Ahlswede and N. Cai, “Edge-isoperimetric inequalities .1. Information-theoretical methods”, EUROPEAN JOURNAL OF COMBINATORICS, vol. 18, 1997, pp. 355-372.
Ahlswede, R., Cai, N.: Edge-isoperimetric inequalities .1. Information-theoretical methods. EUROPEAN JOURNAL OF COMBINATORICS. 18, 355-372 (1997).
Ahlswede, Rudolf, and Cai, Ning. “Edge-isoperimetric inequalities .1. Information-theoretical methods”. EUROPEAN JOURNAL OF COMBINATORICS 18.4 (1997): 355-372.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar